# SDR DALA2019030901719

- Difficulty date: March 8, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 75,268 hours, 15,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 955 FAIL SAFE STRAP REPAIRED.
